EconPapers    
Economics at your fingertips  
 

Term Structure of Interest Rates in the Singapore Asian Dollar Market

Tom K Y Lee and Y. K. Tse ()

Journal of Applied Econometrics, 1991, vol. 6, issue 2, 143-52

Abstract: This paper investigates the term structure of interest rates in the Singapore Asian Dollar Market. We consider extended versions of the ARCH-M model of Engle, Lilien, and Robins (1987). The extended models permit autocorrelation, skewness and leptokurtosis in the residuals. The robustness of the empirical tests with respect to alternative specifications of the ARCH process is examined. It turns out that there is significant time-varying term premium, and this conclusion is independent of the hypothesized ARCH model. Copyright 1991 by John Wiley & Sons, Ltd.

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
http://links.jstor.org/sici?sici=0883-7252%2819910 ... 0.CO%3B2-1&origin=bc full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jae:japmet:v:6:y:1991:i:2:p:143-52

Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252

Access Statistics for this article

Journal of Applied Econometrics is currently edited by M. Hashem Pesaran

More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().

 
Page updated 2025-04-02
Handle: RePEc:jae:japmet:v:6:y:1991:i:2:p:143-52